Affine images of isotropic measures

Károly J. Böröczky, Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

Necessary and sufficient conditions are given in order for a Borel measure on the Euclidean sphere to have an affine image that is isotropic. A sharp reverse affine isoperimetric inequality for Borel measures on the sphere is presented. This leads to sharp reverse affine isoperimetric inequalities for convex bodies.

Original languageEnglish (US)
Pages (from-to)407-442
Number of pages36
JournalJournal of Differential Geometry
Volume99
Issue number3
DOIs
StatePublished - Mar 1 2015

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Affine images of isotropic measures'. Together they form a unique fingerprint.

Cite this